MathSciNet Relay Station
MathSciNet bibliographic data
MR706391 35M05 (35J65 35K60 65M60 76S05)
Alt, Hans Wilhelm; Luckhaus, Stephan Quasilinear elliptic-parabolic differential equations. Math. Z. 183 (1983), no. 3, 311–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement